It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Yasmin
Jan 13, 2003
Holy cow! The worst "side effect" I've had from Yasmin was a minor initial breakout in the first month. NOTHING like passing out! I cannot beleive your doctor didn't take you off the pill, just as a precaution!! I think that's pretty negligent! I'd get a second a second opinion if I were you.

Have you tried Spiro? It is supposed to have similar ingredients to Yasmin, though on a much stronger anti-acne level. It's not a BCP, so it might work better for you.

Take care, and please be careful!!





All times are GMT -7. The time now is 04:12 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!